Reply To: Problems with generic adderall

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Problems with generic adderall Reply To: Problems with generic adderall

#190121
Drkatz
Participant

I take generic Teva Adderall IR 30MG tablets for narcolepsy.

This month I noticed a complete lack of efficacy.

I actually fell asleep after taking a tablet.

I also noticed something unusual about the tablets.

I would like to preface this by saying that I have taken
the TEVA generic for some time.

I noticed that 13 / 60 tablets dispensed had the marking -30-
upside down relative to the front of the tablet.

I have used this generic brand so often, and that is why I notice this

The tablets were dispensed on 12/27/2020

I called Teva Generics USA and made a report.

I also made a report to the FDA.

  • This reply was modified 7 months ago by Drkatz.
  • This reply was modified 7 months ago by Drkatz.